Antipsychotics Induced Nocturnal Enuresis
Nocturnal Enuresis, also known as bedwetting, is one of the underrecognized side effects from atypical antipsychotics. A comparative cohort study found that approximately one in five patients on clozapine reported nocturnal enuresis, and this was higher in comparison to risperidone, olanzapine and quetiapine.
Medical professionals should include this in their evaluation as many patients may be embarrassed to disclose this side effect.
Let’s answer this question first:
Here is one slide from our academy’s presentation on this topic:
FOR ACADEMY MEMBERS:
Antipsychotics and Nocturnal Enuresis
This chapter will be summarized in the following sections:
- Antipsychotics: which one to Avoid & which one are Preferred?
- Neurotransmitters‘ action on Urinary Tract
- Likely Mechanism behind this adverse event
- How to Manage?
Antipsychotics & Nocturnal Enuresis
INTERESTED IN LEARNING MORE?
JOIN PSYCHIATRY EDUCATION FORUM ACADEMY MEMBERSHIP
This is a closed membership for medical professionals only.
- 30+ Courses/Sections: Each chapter within these sections is of direct clinical relevance for your daily practice.
- Journal Club: we will post the most recently published psychiatry articles relevant to your daily clinical practice.
- Coffee Club: contain short discussions with clinical experts in the field of psychiatry.
- Clinical Case Discussions: Discussions of clinical cases from our daily clinical practice.
- Discussion Forum & Community: Connect with other medical professionals and discuss your difficult-to-treat clinical cases.
- Essentials of Inpatient Psychiatry Book: All chapters from this book are included in the academy sections.
- Goal: is to have all important clinically relevant topics in one place for ease of access.